# SDR 2A6R2021100861801

- Difficulty date: October 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N321AM
- Make and model: Bell
- Aircraft serial: 7531117
- Aircraft time: 4,021 hours, 16,585 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: L710M0005205
- Condition: Chafed
- Location: Zone 200
- Part time: 4,021 hours, 16,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE ENGINE BRACKET CHAFED.  PERFORMED A REPAIR IAW AIRBUS HELICOPTERS RDAS-EC135-71-2021-3462A

*NOT FOUND IN AIRFLEETS
